Observations placeholder

Higher than a kite taking PRISTIQ

Identifier

012632

Type of Spiritual Experience

Dream
Hallucination

Number of hallucinations: 1

Background

Desvenlafaxine (brand name: Pristiq), also known as O-desmethylvenlafaxine, is an antidepressant of the serotonin-norepinephrine reuptake inhibitor class developed and marketed by Wyeth (now part of Pfizer). Desvenlafaxine is a synthetic form of the major active metabolite of venlafaxine (sold under the brand names Effexor and Efexor). It is being targeted as the first non-hormonal based treatment for menopause.

Bupropion is a drug primarily used as an antidepressant and smoking cessation aid. Marketed as Wellbutrin and Zyban among other trade names, it is one of the most frequently prescribed antidepressants in the United States, although in many English-speaking countries, including the United Kingdom, Australia and New Zealand, this is an off-label use.

Escitalopram also known by the brand names Lexapro and Cipralex among others, is an antidepressant of the selective serotonin reuptake inhibitor (SSRI) class. It is approved by the U.S. Food and Drug Administration (FDA) for the treatment of adults and children over 12 years of age [sic] with major depressive disorder (MDD) and generalized anxiety disorder (GAD).

A description of the experience

Title : Higher than a kite taking PRISTIQ

From eHealthMe.com (FDA and Social Media, Personalized)
Posted : Aug 9 2014

Who:
Age: 33   Gender: female
Conditions: Hallucination, Visual, Dissociative Identity Disorder, Disturbance In Attention, Dissociative Amnesia, Hypomania, Sexual Dysfunction, Hallucinations, Nightmares, Memory Loss, Memory Impairment, Tremor, Mydriasis
Medications: Pristiq

Details:
I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro).

I have complex ptsd, did, and gad.

I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track.

It seems like every time I try these pills I get pushed off course.

Anyways here's my experience with pristiq.

Day1) dilation of pupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months.

Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing.

Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!!

I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day 7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog.

During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.

The source of the experience

eHealthme

Concepts, symbols and science items

Concepts

Symbols

Science Items

Activities and commonsteps

Commonsteps

References